×

Found 10,258 Documents (Results 1–100)

100
MathJax

On approximation properties of Fourier series in Jacobi polynomials \(P_n^{\alpha-r,-r}(x)\) orthogonal in the sense of Sobolev. (English. Russian original) Zbl 07550597

Math. Notes 111, No. 6, 827-840 (2022); translation from Mat. Zametki 111, No. 6, 803-818 (2022).
PDF BibTeX XML Cite
Full Text: DOI

Approximation properties of the Vallée-Poussin means similar to the partial sums of Fourier series in Laguerre-Sobolev polynomials. (English. Russian original) Zbl 07538030

Sib. Math. J. 63, No. 3, 451-465 (2022); translation from Sib. Mat. Zh. 63, No. 3, 545-561 (2022).
PDF BibTeX XML Cite
Full Text: DOI

A variant of the Fourier series in a spherical domain and its application to modeling the evaporation of a water droplet. (English. Russian original) Zbl 1487.35181

Differ. Equ. 58, No. 2, 207-226 (2022); translation from Differ. Uravn. 58, No. 2, 204-222 (2022).
PDF BibTeX XML Cite
Full Text: DOI

Plancherel-Rotach type asymptotic formulae for multiple orthogonal Hermite polynomials and recurrence relations. (English. Russian original) Zbl 07503379

Izv. Math. 86, No. 1, 32-91 (2022); translation from Izv. Ross. Akad. Nauk, Ser. Mat. 86, No. 1, 36-97 (2022).
PDF BibTeX XML Cite
Full Text: DOI

Derivations and identities for Chebyshev polynomials. (English. Ukrainian original) Zbl 1486.11038

Ukr. Math. J. 73, No. 8, 1175-1188 (2022); translation from Ukr. Mat. Zh. 73, No. 8, 1011-1022 (2021).
MSC:  11B83 05A19 33C45
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software